MathSciNet Relay Station
MathSciNet bibliographic data
MR2495258 (2010k:14028) 14F43 (14C25)
Hu, Wenchuan Infinitely generated Lawson homology groups on some rational projective varieties. Proc. Amer. Math. Soc. 137 (2009), no. 7, 2251–2264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement